# SDR A6WA200540006

- Difficulty date: December 26, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT SIDE FS 621-625.3 INTERCOSTAL AT STRINGER 14R IS CRACKED IN RADIUS .6 INCH LONG.  REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW INTERCOSTAL IAW CRJ200 SRM 51-42-06.  (M)
